Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4792148, 9 pages
http://dx.doi.org/10.1155/2016/4792148
Research Article

Elastic Equilibrium of Porous Cosserat Media with Double Porosity

Ilia Vekua Institute of Applied Mathematics of Ivane Javakhishvili Tbilisi State University, 2 University Street, 0186 Tbilisi, Georgia

Received 11 May 2016; Accepted 30 June 2016

Academic Editor: John D. Clayton

Copyright © 2016 Roman Janjgava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roman Janjgava, “Elastic Equilibrium of Porous Cosserat Media with Double Porosity,” Advances in Mathematical Physics, vol. 2016, Article ID 4792148, 9 pages, 2016. https://doi.org/10.1155/2016/4792148.